Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 4, Pages 708–717 (Mi tvp756)  

This article is cited in 1 scientific paper (total in 1 paper)

On the problem of interpolation of random processes

Z. A. Piranashvili

Tbilisi

Abstract: In this paper some aspects of interpolation of random processes are considered. The well known Kotelnikoff's interpolation formula is extended to sample functions of nonstationary random processes of a certain class.

Full text: PDF file (554 kB)

English version:
Theory of Probability and its Applications, 1967, 12:4, 647–657

Bibliographic databases:

Received: 20.05.1966

Citation: Z. A. Piranashvili, “On the problem of interpolation of random processes”, Teor. Veroyatnost. i Primenen., 12:4 (1967), 708–717; Theory Probab. Appl., 12:4 (1967), 647–657

Citation in format AMSBIB
\Bibitem{Pir67}
\by Z.~A.~Piranashvili
\paper On the problem of interpolation of random processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 4
\pages 708--717
\mathnet{http://mi.mathnet.ru/tvp756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219125}
\zmath{https://zbmath.org/?q=an:0178.19302}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 4
\pages 647--657
\crossref{https://doi.org/10.1137/1112079}


Linking options:
  • http://mi.mathnet.ru/eng/tvp756
  • http://mi.mathnet.ru/eng/tvp/v12/i4/p708

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “A theorem on the convergence almost everywhere of a sequence of measurable functions, and its applications to sequences of stochastic integrals”, Math. USSR-Sb., 33:1 (1977), 1–17  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:345
    Full text:137
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021